International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2020, Vol. 5, Issue 6, Part B

Geometric modeling approach to the means of positive definite symmetric metrices


Author(s): US Negi and Manoj Singh Bisht

Abstract: In this paper, we have defined and studied the geometric modeling approach to the means of positive definite symmetric metrices. In our space usual arithmetic mean is related with Euclidean metric and geometric mean is related with Riemannian metric. Also we have studied properties of Euclidean mean and invariance properties of Riemannian mean and some tools to present a classification of Riemannian metric.

Pages: 119-124 | Views: 33 | Downloads: 8

Download Full Article: Click Here
How to cite this article:
US Negi, Manoj Singh Bisht. Geometric modeling approach to the means of positive definite symmetric metrices. Int J Stat Appl Math 2020;5(6):119-124.
Call for book chapter
International Journal of Statistics and Applied Mathematics